# SDR DALA2022051803432

- Difficulty date: May 12, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 78,934 hours, 19,798 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 DURING SERVICE CHECK FOUND GOUGE ON #1 ENGINE THR/REV COWL AT 8 O CLOCK POSITION 5 INCH FROM VENT 22 INCHES FROM AFT END. CORRECTIVE ACTION: INSTALLED PERMANENT REPAIR PER ER/A 599410-14,REV.ORIGINAL, SEC.III. SEALED AND REAPPLIED FINISH PER ER/A 599410-14, REV. ORIG., REF. 757 AMM 51-21. (8608975)
